# SDR ASAA2015021710683

- Difficulty date: February 17, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,327 hours, 5,542 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP ON GROUND,  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, OPS NORMAL.
